# SDR SWAA2014060628755

- Difficulty date: May 27, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 35,937 hours, 24,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 9936534
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD & AFT GIRT BAR FITTINGS ATTACH SUPPORTS BROKEN.  R & R SUPPORTS IAW AMM & DWG.
